# SDR 9JLA2093

- Difficulty date: April 20, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N674DJ
- Make and model: Beech 400A
- Aircraft serial: RK232
- Aircraft time: 3,810 hours, 2,912 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 45AS61023
- Part serial: ET0050
- Condition: Defective
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE HORIZ STABILIZER ACTUATOR FAILED 3.5 HOURS AFTER INSTALLATION. THE CREW REPORTED THAT DURING PREFLIGHT PREPARATIONS THE EMERGENCY/AUTOPILOT MODE OF THE HORIZONTAL STABILIZER ACTUATOR FAILED.  THIS ACTUATOR PN 45AS61023-143, SN ET0050 WAS INSTALLED AFTER FAILURE OF SN ET0049 NORMAL FUNCTION MODE ONE DAY BEFORE. BOTH ACTUATORS (S/N ET0050 AND ET0049) WERE O/H.  THE HORIZ STABILIZER ACTUATOR SYS WAS TROUBLESHOT AND INTERMITTENT RESISTANCE READINGS WERE FOUND IN THE EMERGENCY/AUTOPILOT MODE OF ACTUATOR MOTOR (ACTUATOR SN ET0050). THE ACTUATOR SN ET0050 WAS REPLACED BY S/N ET0042 AND THE ACFT WAS RETURNED TO SERVICE WITHOUT FURTHER PROBLEMS.
